# SDR GLBA20091030A

- Difficulty date: October 30, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 28,541 hours, 33,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NEITHER R OR H GREEN LIGHTS ILLUMINATED ON THE RT SIDE ON EXTENSION OR WITH MANUAL EXTENSION PROCEDURE.
